BibTeX record journals/siamdm/AlstrupKTZ19

download as .bib file

@article{DBLP:journals/siamdm/AlstrupKTZ19,
  author    = {Stephen Alstrup and
               Haim Kaplan and
               Mikkel Thorup and
               Uri Zwick},
  title     = {Adjacency Labeling Schemes and Induced-Universal Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {33},
  number    = {1},
  pages     = {116--137},
  year      = {2019},
  url       = {https://doi.org/10.1137/16M1105967},
  doi       = {10.1137/16M1105967},
  timestamp = {Wed, 25 Sep 2019 17:54:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/AlstrupKTZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics